Journal of Symbolic Logic

Splitting Properties of R. E. Sets and Degrees

R. G. Downey and L. V. Welch

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 51, Issue 1 (1986), 88-109.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742030

Mathematical Reviews number (MathSciNet)
MR830076

Zentralblatt MATH identifier
0597.03025

JSTOR
links.jstor.org

Citation

Downey, R. G.; Welch, L. V. Splitting Properties of R. E. Sets and Degrees. J. Symbolic Logic 51 (1986), no. 1, 88--109. https://projecteuclid.org/euclid.jsl/1183742030


Export citation